# SDR CA141008003

- Difficulty date: September 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwc PT6C67C
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Malfunctioned
- Location: Engine Torque
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING LAST OPERATIONS BEFORE LANDING THE PILOT REPORTED THAT NR 1 ENGINE TORQUE INDICATION WAS DECREASING WHILE NR 2 ENGINE TORQUE WAS INCREASING.  ITT THEN SUDDENLY DASHED OUT.  THE PILOT ELECTED TO ABORT LANDING AND RETURNED TO POINT OF ORIGIN.  ITT CAME BACK ON, BUT WAS FLUCTUATING.  DURING RETURN TO BASE ITT WAS REPORTED GOING FROM 0 TO 1500 DEG AND DASHING OUT AGAIN.  THE ACFT SAFELY LANDED BACK TO POINT OF DEPARTURE.
